Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Classifying codimension two multigerms

Full text
Oset Sinha, R. [1] ; Ruas, M. A. S. [1] ; Wik Atique, R. [1]
Total Authors: 3
[1] USP Sao Carlos, Inst Ciencias Matemat & Comp, BR-13566590 Sao Carlos, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: MATHEMATISCHE ZEITSCHRIFT; v. 278, n. 1-2, p. 547-573, OCT 2014.
Web of Science Citations: 5

We generalise the operations of augmentation and concatenations defined in Cooper et al. (Compos Math 131(2):121-160, 2002) in order to obtain multigerms of analytic (or smooth) maps with or from monogerms and some special multigerms. We then prove that any corank 1 codimension 2 multigerm in Mather's nice dimensions with can be constructed using augmentations and these operations. (AU)

FAPESP's process: 08/54222-6 - Singularities, geometry and differential equations
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants
FAPESP's process: 10/01501-5 - Topological invariants of stable maps.
Grantee:Raúl Adrián Oset Sinha
Support type: Scholarships in Brazil - Post-Doctorate